JournalsrmiVol. 22, No. 3pp. 963–976

Multi-parameter paraproducts

  • Camil Muscalu

    Cornell University, Ithaca, USA
  • Jill Pipher

    Brown University, Providence, USA
  • Terence Tao

    University of California Los Angeles, United States
  • Christoph Thiele

    Universität Bonn, Germany
Multi-parameter paraproducts cover
Download PDF

Abstract

We prove that the classical Coifman-Meyer theorem holds on any polydisc Td\mathbf{T}^d of arbitrary dimension d1d\geq 1.

Cite this article

Camil Muscalu, Jill Pipher, Terence Tao, Christoph Thiele, Multi-parameter paraproducts. Rev. Mat. Iberoam. 22 (2006), no. 3, pp. 963–976

DOI 10.4171/RMI/480